# SDR HALA2022060700218

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,477 hours, 6,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 388 3L EXIT DOOR SIGN FELL OFF. CORRECTIVE ACTION: SECURED 3L EXIT DOOR SIGN AS REQUIRED. (5880019)
